# SDR 2005FA0000999

- Difficulty date: June 1, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N7235F
- Make and model: Cessna T210N
- Aircraft serial: 21063038
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: CCST712BCA
- Part serial: 32558
- Condition: Separated
- Location: Engine
- Part time: 1,156 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CYLINDER HEAD SEPARATED FROM BARREL.  OCURRENCE OCCURRED DURING DEPARTURE FROM AIRPORT, ENROUTE.  PROBABLE CAUSE IS WORN CYLINDER OR POSSIBLE OVERBOOST.  RECOMMEND WHEN PERFORMING COMPRESSION TEST THAT YOU PRESSURIZE AND SOAP CYLINDER AT BARREL AND HEAD ASSEMBLY.  (CE03200509143)
